Anxiety and Mini Pill: Has anyone... - Mental Health Sup...

Mental Health Support

27,617 members15,857 posts

Anxiety and Mini Pill

TayM
TayM

Has anyone experienced being on the mini pill and taking anti depressants, make you worse? My head is all over the place and I honestly believe my partner will walk away, if I carry on the way I am! I'm so fed up and exhausted from all this over thinking, i don't know how to control it anymore?

10 Replies

I don't know about the mini pill, but being on HRT definitely affects my mood!

Chloe2018
Chloe2018 in reply to Suzie40

Does it make your mood better or worse? Are you on any medications?

TayM
TayM in reply to Chloe2018

I’m more of a mess now than I was when I weren’t on it..

Chloe2018
Chloe2018 in reply to TayM

Weren’t on what? The pill or the antidepressant?? I’m asking for a reason as I went through the same

TayM
TayM in reply to Chloe2018

Sorry, i feel worse now that i'm taking the mini pill. Went to the doctors today and he has advised me to come off it

Chloe2018
Chloe2018 in reply to TayM

Yes I came off the mini pill too but still haven’t felt right since. Hope you feel better when you’re off it. When you’re on an antidepressant it’s very hard to tell what’s coming from what - I’ve been going round in circles for years. I was on the combined pill before the mini pill for many years and felt much better on that. I don’t know long you’ve been on the antidepressant for but antidepressants make you worse during the first few weeks. We’re you on the antidepressant long before you went on the mini pill? As this would be the way to tell and are you on an ssri or different type of antidepressant?

TayM
TayM in reply to Chloe2018

I would love to go back on the combined pill, but I suffer from migraines.. so mini pill it was.. i started taking my anti depressant first and then a month later i went back on the pill.. I’ve been off it for a week now and I feel better

Hi Tay,

Sorry to see you're not feeling well. Whilst it's not necessarily the mini pill that is giving you trouble, maybe you could consider seeing your GP or family planning clinic (whoever organised your care) to discuss how you are feeling and the combination of your medications to see if they can do anything to help.

Let us know how you get on, we would be interested to hear you are feeling better. Are there any members out there who could suggest anything or have advice for Tay?

MAS Nurse and Moderator

TayM
TayM in reply to MAS_Nurse

I’ve booked an appointment, so I’ll see what they have to say! The over thinking and paranoia is the worse feeling ever!

Did you start the mini pill before or after you started the antidepressant? Is it an ssri? Do you think it’s the mini pill or the antidepressant that’s causing it? How long have you been on both? Antidepressants make you worse during the first few weeks before everything settles down.

You may also like...